MAUDE Adverse Event Report: Palette Life Sciences DEFLUX SYRINGE; AGENT, BULKING, INJECTABLE

Palette Life Sciences DEFLUX SYRINGE; AGENT, BULKING, INJECTABLE
Catalog Number 011504
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction

Brand Name
DEFLUX SYRINGE
Common Device Name
AGENT, BULKING, INJECTABLE
Manufacturer (Section D)
Palette Life Sciences
santa barbara CA
Manufacturer (Section G)
Palette Life Sciences
27 e cota st, suite 402
santa barbara CA 93101
Manufacturer Contact
laura guadalupe gonzalez
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key50808941
Report Number3014909464-2026-00092
Device Sequence Number18306145
Product Code LNM
UDI-Device Identifier00850004725009
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011504
Device Lot Number23492
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown